0
Medical MCQs
0

Tylenol Cold + Flu Severe Daytime & Nighttime Liquid Cough Medicine, 2 ct. of 8 fl. oz by Johnson & Johnson

Price: $33.99
Product prices and availability are accurate as of 2023-01-28 05:56:10 UTC and are subject to change. Any price and availability information displayed on https://www.amazon.com/ at the time of purchase will apply to the purchase of this product.
Availability: In Stock
In Stock.
CERTAIN CONTENT THAT APPEARS ON THIS SITE COMES FROM AMAZON SERVICES LLC. THIS CONTENT IS PROVIDED 'AS IS' AND IS SUBJECT TO CHANGE OR REMOVAL AT ANY TIME.

Product Description

We are proud to present the fantastic Tylenol Cold + Flu Severe Daytime & Nighttime Liquid Cough Medicine, 2 ct. of 8 fl. oz.

With so many on offer recently, it is wise to have a make you can trust. The Tylenol Cold + Flu Severe Daytime & Nighttime Liquid Cough Medicine, 2 ct. of 8 fl. oz is certainly that and will be a excellent purchase.

For this reduced price, the Tylenol Cold + Flu Severe Daytime & Nighttime Liquid Cough Medicine, 2 ct. of 8 fl. oz comes widely respected and is a regular choice for most people. Johnson & Johnson have added some excellent touches and this equals good value for money.

Product Features

Value pack of Tylenol Cold + Flu + Cough Severe Liquid Medicine containing one 8-fluid ounce bottle of non-drowsy daytime relief medicine and one 8-fluid ounce bottle of nighttime relief medicine The daytime flu relief for adults features a powerful non-drowsy formula to keep you going through waking hours with a warming honey lemon flavor. The nighttime liquid medicine relieves symptoms to help you sleep and comes in a soothing berry flavor. The liquid medicines both provide temporary relief of cold & flu symptoms including fever, cough, nasal & chest congestion, head & body aches & sore throat. They also aid in loosening mucus & thinning bronchial secretions for more productive coughs Formulated with acetaminophen for pain relief & fever reduction, phenylephrine HCl nasal decongestant, guaifenesin as an expectorant & dextromethorphan HBr cough suppressant. The nighttime formula also contains doxylamine succinate, an antihistamine Temporarily relieve multiple symptoms both day and night with these powerful severe cold, cough, and flu medicines for adults

Wait! We have something for you...

Don't leave empty-handed! Simply enter your email below and we will send you a great discount on our products:

We hate spam as much as you do! Your details are never shared and you can unsubscribe at any time.